How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Health
Satisfied Customers: 8382
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
Type Your Health Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

Everything I eat has an initial bitter taste. This started

This answer was rated:

Everything I eat has an initial bitter taste. This started yesterday morning. I have nothing else unusual going on.



Have you recently started any medicine?

Any white coating on tongue?

Any heart burn?



Customer: replied 5 years ago.
No new meds.
There may be a white coat on my tongue! But I had just started to eat a pretzel when I read your response. It's a very good pretzel, by the way.

No heart burn, but I do take omeprazole - 40mg a day.



Thanks for your input.


This sounds more like inflammed taste buds. You should take some antiinflammatory like ibuprofen or if you have stomach problem then tylenol and if it doesnot go away in few days then seee dentist or even local doctor, hopefully you will be fine soon.


I wish you good luck for all.



Dr. Hasan and 3 other Health Specialists are ready to help you

Related Health Questions